Title of article :
A Taylor polynomial approach for solving differential-difference equations
Author/Authors :
Gulsu and Uzun، نويسنده , , Mustafa and Sezer، نويسنده , , Mehmet، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
16
From page :
349
To page :
364
Abstract :
The purpose of this study is to give a Taylor polynomial approximation for the solution of mth-order linear differential-difference equations with variable coefficients under the mixed conditions about any point. For this purpose, Taylor matrix method is introduced. This method is based on first taking the truncated Taylor expansions of the functions in the differential-difference equations and then substituting their matrix forms into the equation. Hence, the result matrix equation can be solved and the unknown Taylor coefficients can be found approximately. In addition, examples that illustrate the pertinent features of the method are presented, and the results of study are discussed. Also we have discussed the accuracy of the method. We use the symbolic algebra program, Maple, to prove our results.
Keywords :
Taylor polynomials and series , Taylor matrix method , Differential-difference equations , Taylor polynomial solutions
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2006
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1553153
Link To Document :
بازگشت